# SDR SIMA200524103

- Difficulty date: August 24, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  BLENDED THE SILL TO REMOVED THE DAMAGE.  APPLIED ALODINE, EPOXY  PRIMER AND POLYURETHANE PAINT TO BLENDED AREA.  FILLED THE BLENDED AREA WITH HYSOL 9394 RESIN AND CURED.  FABRICATED TWO DOUBLERS.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 30, CHAPTER 53-21-02 PARA 2.  (M)
